Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-33265

Ewerhart, Christian (2002). Iterated weak dominance in strictly competitive games of perfect information. Journal of Economic Theory, 107(2):474-482.

[img]
Preview
Accepted Version
PDF
1136Kb

Abstract

We prove that any strictly competitive perfect-information two-person game with n outcomes is solvable in n−1 steps of elimination of weakly dominated strategies— regardless of the length of the game tree. The given bound is shown to be tight using a variant of Rosenthal's centipede game.

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
DDC:330 Economics
Language:English
Date:2002
Deposited On:06 Apr 2010 13:02
Last Modified:23 Nov 2012 16:52
Publisher:Elsevier
ISSN:0022-0531
Publisher DOI:10.1006/jeth.2001.2958
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page